Warfarin-induced tissue necrosis: a case study
A&S Science Previous     Next

Warfarin-induced tissue necrosis: a case study

Alison Crumbie Nurse practitioner and partner, Windermere and Bowness Medical Practice, Cumbria
Heather Fisher Nurse practitioner, Windermere and Bowness Medical Practice, Cumbria
Grace Leedham Nurse practitioner, Windermere and Bowness Medical Practice, Cumbria

Warfarin-induced tissue necrosis is a rare and serious side effect associated with warfarin treatment. A case study of a patient with warfarin-induced tissue necrosis taken from clinical practice illustrates the importance of timely diagnosis and treatment to avoid the devastating consequences of this adverse drug reaction. Nurse prescribers must be alert to and aware of potential adverse drug reactions that may be caused by any prescribing decision, and should be able to take appropriate action when such an event occurs.

Nursing Standard. 27, 9,51-56. doi: 10.7748/ns2012.10.27.9.51.c9385

Peer review

This article has been subject to double blind peer review

You need a subscription to read the full article